# SDR AALA2018082109048

- Difficulty date: August 17, 2018
- Submitted: August 21, 2018
- Operation: Air carrier
- Aircraft: N537UW
- Make and model: Airbus A321-231
- Aircraft serial: 4041
- Aircraft time: 29,869 hours, 11,620 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROW 10C EMERGENCY LIGHT WAS INOPERATIVE.  MAINTENANCE REPAIRED A BROKEN WIRE AND PERFORMED SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-00.
